# SDR AALA20040790

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR EMERGENCY LIGHTS IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
